Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 12, No. 4, December 2019

  Articles

 

 

A New View on Fuzzy Codes and its Application

In this paper, the notion of fuzzy complement, fuzzy intersection and
fuzzy union on fuzzy codes are studied with their respective axioms and also the arithmetic operations on fuzzy codes are given. The role of these operators on the dual of fuzzy codes are studied and finally the concept of super increasing sequence of fuzzy codes is introduced along with its application.

 

B. Amudhambigai
A. Neeraja


 

 

JJMS, 2019, 12(4),455-471

On Alternate Duals of Generalized Frames

In this paper we give a sufficient condition as to when the difference
of two g-frames is a g-frame and characterize an alternate dual g-frame of a given g-frame in a Hilbert space.

 

K. N. Rajeswari

Neelam George

 

 

JJMS, 2019, 12(4),473-483

GPF-Properties of Group Rings

All rings R in this article are assumed to be commutative with unity
1 ≠ 0: A ring R is called a GPF- ring if for every a 2 R there exists a positive integer n such that the annihilator ideal AnnR (an) is pure. We prove that for a ring R and an Abelian group G, if the group ring RG is a GPF- ring then so is R. Moreover, if G is a finite Abelian group then |G| is a unit or a zero-divisor in R. We prove that if G is a group such that for every nontrivial subgroup H of G, .......

 

Huda Odetallah
Hasan Al-Ezeh

Emad Abuosba


 

JJMS, 2019, 12(4),485-498

On G−Banach Frames

Abdollahpour et.al [1] generalized the concepts of frames for Banach
spaces and defined g-Banach frames in Banach spaces. In the present paper, we define various types of g-Banach frames in Banach spaces. Examples and counter examples to distinguish various types of g-Banach frames in Banach spaces have been given. It has been proved that if a Banach space X has a Banach frame, then X has a normalized tight g-Banach frame for X. A characterization of an exact g-Banach frame has been given. Also, we consider the finite sum of g-Banach frames and give a sufficient condition for the finite sum of g-Banach frames to be a g-Banach frame. Finally, a sufficient condition for the stability of g-Banach frames in Banach spaces which provides optimal frame bounds has been given.

 

 

Ghanshyam Singh Rathore

Tripti Mittal

 


 

JJMS, 2019, 12(4),499-519

Meromorphic Functions Concerning Difference Operator

We deal with a uniqueness question of meromorphic functions sharing a polynomial with their difference operators and obtain some results, which generalize and improve the recent result of Sujoy Majumder [11].

 

 

Harina P. Waghamore
Ramya Maligi
 

JJMS, 2019, 12(4),521-540

m Extension of Lucas p-Numbers in Information Theory

In this paper, we introduced a new Lucas Qp,m matrix for m-extension
of Lucas p-numbers where p(> 0) is integer and m(> 0). Thereby, we discuss various properties of Qp,m matrix, coding and decoding theory followed from the Qp,m matrix.

 

Bandhu Prasad

 

JJMS, 2019, 12(4),541-556

Triangular Functions with Convergence for Solving Linear System of Two-Dimensional Fuzzy Fredholm Integral Equation

In this paper, we present a review on triangular functions (TFs) to
solve linear two-dimensional fuzzy Fredholm integral equations system of the second kind (2D-FFIES-2). The properties of triangular functions are utilized to reduce the 2D-FFIES-2 to a linear system of algebraic equations. Moreover, we state the convergence analysis of the method. Finally, some examples show the simplicity and the validity of the present numerical method.

 

 

E. Hengamian Asl
J. Saberi-Nadjafi

 

 

 

JJMS, 2019, 12(4),557-580

 

On the Existence Results for (p, q)-Kirchhoff Type Systems with Multiple Parameters

In this paper, we are interested in the existence of positive solutions
for the following nonlocal p-Kirchhoff problem of the type .........

 

S. Shakeri
A. Hadjian

 

JJMS, 2019, 12(4),581-591

 

Ratio-to-Product Exponential-Type Estimates Under Non-Response

 

The aim of the present note is to estimate the population mean Y of
study variable y using information on an auxiliary variable x in the presence of non response. We have proposed a general family of exponential type estimators concerning two different cases of non response and studied their properties under large sample approximation. In the efficiency comparison, we have shown that the proposed class of estimators perform better than usual unbiased estimator, traditional ratio and product estimator, classical ratio-type and product-type exponential estimator in each case. An empirical study consisting four data sets is also examined to judge the merits of the proposed class of estimators.

 

 

G. N. Singh
M. Usman Khan

 

 

JJMS, 2019, 12(4),593-616